Applied Mathematics

Vol.9 No.11(2018), Paper ID 88639, 11 pages

DOI:10.4236/am.2018.911083

 

Two Very Accurate and Efficient Methods for Solving Time-Dependent Problems

 

Mohamed El-Gamel, Waleed Adel, M. S. El-Azab

 

Department of Mathematical Sciences, Faculty of Engineering, Mansoura University, Mansoura, Egypt
Department of Mathematical Sciences, Faculty of Engineering, Mansoura University, Mansoura, Egypt
Department of Mathematical Sciences, Faculty of Engineering, Mansoura University, Mansoura, Egypt

 

Copyright © 2018 Mohamed El-Gamel, Waleed Adel, M. S. El-Azab et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


El-Gamel, M. , Adel, W. and El-Azab, M. (2018) Two Very Accurate and Efficient Methods for Solving Time-Dependent Problems. Applied Mathematics, 9, 1270-1280. doi: 10.4236/am.2018.911083.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.